Jump to ContentJump to Main Navigation

Forum Mathematicum

Managing Editor: Brüdern, Jörg

Editorial Board Member: Bruinier, Jan Hendrik / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Gallavotti, Giovanni / Garnier, Josselin / Neeb, Karl-Hermann / Noguchi, Junjiro / Ranicki, Andrew / Segal, Dan / Shahidi, Freydoon / Shigekawa, Ichiro / Sogge, Christopher D. / Strambach, Karl

6 Issues per year


IMPACT FACTOR increased in 2014: 0.962
Rank 59 out of 310 in category Mathematics and 92 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 1.139
Source Normalized Impact per Paper (SNIP) 2014: 1.162
Impact per Publication (IPP) 2014: 0.691

Mathematical Citation Quotient (MCQ) 2014: 0.61

VolumeIssuePage

Issues

Représentations unipotentes et formes automorphes de carré intégrable

Colette Mœglin

Citation Information: Forum Mathematicum. Volume 6, Issue 6, Pages 651–744, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.1994.6.651, December 2009

Publication History

Published Online:
2009-12-11

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Stephen Miller
Annals of Mathematics, 2013, Volume 177, Number 3, Page 1169
[3]
Colette Moeglin
Journal of Algebra, 2003, Volume 268, Number 1, Page 81
[4]
C. Mœglin
Advances in Mathematics, 1998, Volume 133, Number 2, Page 224
[6]
Chris Jantzen and Henry H. Kim
Pacific Journal of Mathematics, 2001, Volume 199, Number 2, Page 367
[7]
Neven Grbac
Glasnik Matematicki, 2009, Volume 44, Number 1, Page 11

Comments (0)

Please log in or register to comment.